Question: What does it mean when your skin tingles?

Just a question…sometimes at night I can feel my skin tingling around the areas that are acne prone. Like it almost feels as if a blemish is tingling or itching. Does this mean that there’s a spot forming there? Or does it mean that its healing there? Because I know when a scab starts to tingle it means its healing…I think.

Any insight plz? :scratch

Related Acne Archive Posts & Questions

8 thoughts on “Question: What does it mean when your skin tingles?

  1. i was also wondering this. like when i put something on my skin (Oxy pads for example) i can feel my skin tingling. i think this means its healing but im not sure.

  2. im getting that to while on accutane, just started like 3 days ago, and i dont know if there growing healing, and there starting to itch to, just on my left though.

  3. sorry let me fix that …im getting that to while on accutane, just started to itch and tingle like 3 days ago, and i dont know if their growing or healing.

  4. I’d say it’s healing….I’m on Acutane too and have been getting that all throughout my treatment. It’s a nice tingling though…like my skin/pores are tightening.
    I’m into my 10th week now.

  5. hey emma just wondering…did u get an initial breakout? and what’s your dose and when did your initial breakout occur? Also after you got your initial are you just pretty much not getting new ones? Or did you go thru another breakout?

  6. Guest,
    To be honest I’m a bit concerned as I didn’t really get an initial breakout…well, not on my face. I got a nasty breakout across my shoulders which has settled down now. I’m worried that this means the drug hasn’t relaly drained my skin of all the rubbish!
    All I noticed was that no new spots were really forming, and a general overall improvement in the appearance of my skin. Looked brighter and smoother if you know what I mean.
    I’m still struggling with some stubborn ‘blind’ spots/lumps under my skin, but hopefully as I continue with the ‘tane’, they’ll eventually work their way out.
    Only thing I noticed that perhaps bordered on an initial breakout was, lots of blackheads on and around my nose which I don’t normally suffer with. They came away with a decent facial scrub….think it was just all the crap being pushed to the surface.
    I’m on 40mgs a day; this is the dose I was started on. I’m going back to the Derm on the 10th of April when we’ll discuss whether to up my dosage maybe to 60mgs for the last part of my treatment. She only wants to keep me on the drug for 20 weeks at the most, so that I can let my skin settle and enjoy the Summer – well our 2 weeks of summer that we seem to always get in the U.K.!! Maybe I’ll get a further breakout if the dosage is increased!
    Best Wishes, Em.

  7. what that usually means is that you have taken too much crack and that you think that there are bugs crawling underneath of your skin when really, its just the crack man!

    just kiddin. 😀

Comments are closed.